# SDR AALA20180406007

- Difficulty date: April 6, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 53,562 hours, 21,956 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 146A740121
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, INNER SIDE OF THE AFT LAVATORY SERVICE PANEL IS CORRODED AT THE LOWER END. INSTALLED A NEW LAVATORY PANEL INNER ASSEMBLY IAW 51-00-05-1, DRAWING 146A7400, AND  EA.278489.
